# SDR C8GA20090044

- Difficulty date: February 5, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Nr 11 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE NR 11 SPOILER PANEL 2ND HINGE CUTOUT HAS 1 CRACK WS 460.  STOP DRILLED CRACKS HFEC INSPECTED AND FABRICATED REPAIR DOUBLER.  FABRICATED BACKING PLATE.  INSTALLED DOUBLER REPAIR.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
